Bernig, A (2003). Scalar curvature of definable CAT-spaces. Advances in Geometry, 3(1):23-43.
Full text not available from this repository.
View at publisher
We study the scalar curvature measure for sets belonging to o-minimal structures (e.g. semialgebraic or subanalytic sets) from the viewpoint of metric dierential geometry. Theorem: Let S be a compact connected definable pseudo-manifold with curvature bounded from above, then the singular part of the scalar curvature measure is non-positive. The topo- logical restrictions cannot be removed, as is shown in examples.
0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||29 Nov 2010 16:26|
|Last Modified:||27 Nov 2013 19:56|
|Free access at:||Related URL. An embargo period may apply.|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page